Uniform Sheaves and Differential Equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 128 (2012), pp. 345-372.
@article{RSMUP_2012__128__345_0,
     author = {Andr\'e, Yves},
     title = {Uniform {Sheaves} and {Differential} {Equations}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {345--372},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {128},
     year = {2012},
     mrnumber = {3076836},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2012__128__345_0/}
}
TY  - JOUR
AU  - André, Yves
TI  - Uniform Sheaves and Differential Equations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2012
DA  - 2012///
SP  - 345
EP  - 372
VL  - 128
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2012__128__345_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=3076836
LA  - en
ID  - RSMUP_2012__128__345_0
ER  - 
%0 Journal Article
%A André, Yves
%T Uniform Sheaves and Differential Equations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2012
%P 345-372
%V 128
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2012__128__345_0
André, Yves. Uniform Sheaves and Differential Equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 128 (2012), pp. 345-372. http://archive.numdam.org/item/RSMUP_2012__128__345_0/

[1] Y. André, Filtrations de Hasse-Arf et monodomie p -adique, Invent. Math. 148 , no. 2 (2002), pp. 285-317. | MR | Zbl

[2] Y. André, Galois representations, differential equations and q -difference equations: sketch of a p -adic unification, Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes. I. Astérisque 296 (2004), pp. 43-53. | MR | Zbl

[3] Y. André - F. Baldassarri, De Rham cohomology of differential modules on algebraic varieties, Progress in Mathematics 189. Birkhäuser Verlag, Basel (2001). | MR | Zbl

[4] M. Audin, Henri Cartan et André Weil. Du XXe siècle et de la topologie, journées X-UPS 2012, Ecole Polytechnique, to appear.

[5] M. Baker, Uniform structures and Berkovich spaces, unpublished preprint (2006), available at http://people

[6] F. Baldassarri, Differential modules and singular points of p-adic differential equations, Adv. in Math. 44 , no. 2 (1982), pp. 155-179. | MR | Zbl

[7] F. Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel. I. Cas des courbes, Invent. Math. 87 , no. 1 (1987), pp. 83-99. | MR | Zbl

[8] F. Baldassarri, Connexions sur les courbes p -adiques: existence d’un modèle “clean”, finitude de la cohomologie et formules de Euler-Poincaré, talk at the Strasbourg conference, 16/4/2012.

[9] F. Baldassarri - B. Chiarellotto, Algebraic versus rigid cohomology with logarithmic coefficients, Barsotti Symposium in Algebraic Geometry (Abano Terme, 1991), pp. 11-50, Perspect. Math., 15 , Academic Press, San Diego, CA (1994). | MR | Zbl

[10] H. Bentley - H. Herrlich - M. Husek, The historical development of uniform, proximal and nearness concepts in Topology, Handbook of the History of General Topology, Vol. 2, C. Aull and R. Lowen eds., Kluwer, Dordrecht (2001), pp. 577-629. | MR | Zbl

[11] V. Berkovich, Non-Archimedean analytic geometry: first steps, p -adic geometry, Univ. Lecture Ser., 45, Amer. Math. Soc., Providence, RI, 2008. | MR | Zbl

[12] V. Berkovich, Integration of one-forms on p -adic spaces, Annals of Mathematics Studies, 162 . Princeton University Press (2007). | MR | Zbl

[13] P. Berthelot, Cohomologie rigide et cohomologie rigide à supports propres, preprint Rennes (1996).

[14] J. Bochnak - M. Coste - M.-F. Roy, Géométrie algébrique réelle, Ergebnisse der Mathematik, Springer (1987). | MR | Zbl

[15] S. Bosch - U. Güntzer - R. Remmert, Non-archimedean analysis, Grundlehren der math. Wissenschaften 261 , Springer-Verlag (1984). | MR | Zbl

[16] N. Bourbaki, Eléments de mathématique. Topologie générale, english translation: Springer (1989). | Zbl

[17] G. Brümmer, Categorical aspects of the theory of quasi-uniform spaces, Rend. Istit. Mat. Univ. Trieste, Suppl. Vol. XXX (1999), pp. 45-74. | MR | Zbl

[18] G. Châtelet, L'enchantement du virtuel, C. Alunni and C. Paoletti eds., Editions Rue d'Ulm, Paris (2011).

[19] G. Christol - Z. Mebkhout, Sur le théorème de l’indice des équations différentielles p -adiques IV, Invent. Math. 143 (2001), pp. 629-672. | MR | Zbl

[20] R. Crew, F -isocrystals and p -adic representations, in Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math. 46 Part 2, Amer. Math. Soc., Providence, RI, 1987, pp. 111-138. | MR | Zbl

[21] J. Dauns - K. Hofmann, Representations of rings by continuous sections, Memoir Amer. Math. Soc. 83 (1968). | MR | Zbl

[22] P. Deligne, Equations différentielles à points singuliers réguliers, Lecture notes in math. 163 , Springer (1970). | MR | Zbl

[23] P. Deligne, Lettre à J.-P. Ramis, 7/1/86, Singularités irrégulières, Correspondances et documents, (P. Deligne, B. Malgrange, J.-P. Ramis), Documents math. 5 , Soc. Math. Fr. (2007). | MR | Zbl

[24] L. Di Vizio - J.-P. Ramis - J. Sauloy - C. Zhang, Equations aux q -différences, Gaz. Math. No. 96 (2003), pp. 20-49. | MR | Zbl

[25] M. Hochster, Prime ideal structure in commutative rings, Trans. Amer. Math. Soc., 142 (1969), pp. 43-60. | MR | Zbl

[26] R. Huber, Etale cohomology of rigid analytic varieties and adic spaces, Aspects of Mathematics, E30. Friedr. Vieweg, Braunschweig, 1996. | MR | Zbl

[27] R. Huber, Swan representations associated with rigid analytic curves, J. Reine Angew. Math. 537 (2001), pp. 165-234. | MR | Zbl

[28] J. Isbell, Uniform spaces, Math. Surveys n 12, A.M.S. Providence (1974). | Zbl

[29] M. Kashiwara - P. Shapira, Ind-sheaves, Astérisque 271 , Soc. Math. Fr. (2001). | MR | Zbl

[30] K. Kedlaya, Fourier transforms and p -adic “Weil II”, Compos. Math. 142 , no. 6 (2006), pp. 1426-1450. | MR | Zbl

[31] H.-P. Künzi, Nonsymmetric distances and their associated topologies. About the origins of basic ideas in the area of asymmetric topology, Handbook of the History of General Topology, Vol. 3, C. Aull and R. Lowen eds., Kluwer, Dordrecht (2001), pp. 853-968. | MR | Zbl

[32] P. Lambrinos, A note on quasi-uniform continuity, Bull. Austral. Math. Soc. 8 (1973), pp. 389-392. | MR | Zbl

[33] B. Le Stum, The overconvergent site, Mém. Soc. Math. Fr., 127 (2011). | Numdam | MR | Zbl

[34] M. Loday-Richaud - G. Pourcin, On index theorems for linear ordinary differential operators, Ann. Inst. Fourier (Grenoble) 47 , no. 5 (1997), pp. 1379-1424. | Numdam | MR | Zbl

[35] G. Morando, Tempered solutions of 𝒟 -modules on complex curves and formal invariants, Ann. Inst. Fourier Grenoble 59, 4 (2009), pp. 1611-1630. | Numdam | MR | Zbl

[36] M. Murdeshwar - S. Naimpally, Quasi-uniform topological spaces, Nordhoff (1966). | MR | Zbl

[37] R. Meyer, Bornological versus topological analysis in metrizable spaces, Banach algebras and their applications, 249-278, Contemp. Math. 363, Amer. Math. Soc., Providence, RI (2004). | MR | Zbl

[38] S. Naimpally - B. Warrack, Proximity spaces, Cambridge Univ. Press (1970). | MR | Zbl

[39] L. Ramero, Local monodromy in non-archimedean analytic geometry, Publ. Math. Inst. Hautes É tudes Sci. 102 (2005), pp. 167-280. | Numdam | MR | Zbl

[40] J.-P. Ramis, Les derniers travaux de Jean Martinet, Annales de l'institut Fourier, 42 , no. 1-2 (1992), pp. 15-47. | Numdam | MR | Zbl

[41] J. Rivera-Letelier, Notes sur la droite projective de Berkovich, preprint (2006). Available at arxiv:abs/math.MG/0605676.

[42] J. Roques, Sur les systèmes aux (q -)différences. Thèse Univ. Toulouse III (2007).

[43] C. Sabbah, De Rham and Dolbeault cohomology of D-modules (Oberwolfach 2007), lecture notes available at http://www.math.polytechnique.fr/cmat/sabbah/livres.html

[44] J. Tukey, Convergence and uniformity in topology, Annals of Mathematics Studies, no. 2. Princeton University Press, Princeton, N. J (1940). | JFM | MR

[45] M. Van Der Put - M. Singer, Galois theory of linear differential equations, Grundlehren der Mathematischen Wissenschaften, 328 . Springer-Verlag, Berlin, 2003. | MR | Zbl

[46] L. Waelbroeck, review of Bornologies and functional analysis by H. Hogbe-Nlend (Math. Studies 26, North-Holland), Bull. Amer. Math. Soc. 84 (1978). | MR | Zbl

[47] A. Weil, Sur les espaces à structure uniforme et sur la topologie générale, Publications de l'Institut de mathématiques de l'Université de Strasbourg, Hermann, Paris (1937). | JFM | Zbl

[SGA 4] M. Artin - A. Grothendieck - J.-L. Verdier, Théorie des topos et cohomologie étale des schémas, Lecture notes in math. 269 , 270 , 305 , Springer (1972), pp. 13.